# SDR SWIA201541396

- Difficulty date: July 31, 2015
- Submitted: August 19, 2015
- Operation: Air carrier
- Aircraft: N161PQ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15161
- Aircraft time: 18,778 hours, 13,109 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Not Reported
- Location: Bs 310
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FRAME AT BS 310 REQUIRES GREO REPAIR.  REPAIRED FRAME AT FS 310.00 IAW REO.
